HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

CONTACT GEOMETRY OF SECOND ORDER II

Files in This Item:
pre1017.pdf400.24 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84163

Title: CONTACT GEOMETRY OF SECOND ORDER II
Authors: YAMAGUCHI, KEIZO Browse this author
Keywords: Contact transformations
Involutive systems of second order
PD manifolds
Reduction Theorems
Parabolic Geomeries
Issue Date: 25-Sep-2012
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1017
Start Page: 1
End Page: 65
Abstract: This is the continuation of our previous paper “Contact Geometry of Second Order I” , where we have formulated the contact equivalence of systems of second order partial differential equations for a scalar function as the geometry of PD manifolds of second order. In this paper, we will discuss the Two Step Reduction procedure in Contact Geometry of Second Order. In fact we establish the Second Reduction Theorem for PD manifolds (R;D1,D2) of second order admitting the first order covariant systems ˜N . Utilizing the covariant system ˜N , we construct the intermediate object (W;C:,N), called the IG manifold of corank r, as a submanifold of the Involutive Grassmann bundle Ir(J) over the contact manifold (J,C), where J = R/Ch (D1). We will seek the condition when the equivalence of (R;D1,D2) is reducible to that of (W;C∗,N). Moreover, when Ch (N) is non-trivial, the equivalence of (W;C∗,N) is further reducible to that of (Y ;D∗ N,DN), where Y = W/Ch (N). This theorem gives a sufficient condition for the existence of higher dimensional characteristics of (R;D1,D2). By analyzing the construction parts of the Two Step Reduction procedure, we will show several examples of Parabolic Geometries, which are, through the Second Reduction Theorem, associated with the geometry of PD manifolds of second order.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69822
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University